# SDR SWAA2021050360544

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR25R HAS CORROSION AT BS536 RBL30 WL152 / STR 25R AT B.S 536 WAS REPAIRED PER ATS ER 21-01628 REV IR AND SWA EA # 21-153-01141 REV IR
